Vertex Cover Hop Dominating Sets in Graphs

Authors

  • Vergel Bilar MSU-IIT(DMS)
  • Maria Andrea Bonsocan MSU-IIT
  • Javier Hassan MSU Tawi-Tawi College of Technology and Oceanography
  • Susan Dagondon MSU-IIT

DOI:

https://doi.org/10.29020/nybg.ejpam.v17i1.4978

Keywords:

vertex cover hop domination number, vertex cover hop dominating set

Abstract

Let $G$ be a graph. Then a subset $C$ of vertices of $G$ is called a vertex cover hop dominating if $C$ is both a vertex cover and a hop dominating of $G$. The vertex cover hop domination number of $G$, denoted by $\gamma_{vch}(G)$, is the minimum cardinality among all vertex cover hop dominating sets in $G$. In this paper, we initiate the study of vertex cover hop domination in a graph and we determine its relations with other parameters in graph theory. We characterize the vertex cover hop dominating sets in some special graphs, join, and corona of two graphs and we finally obtain the exact values or bounds of the parameters of these graphs.

Downloads

Published

2024-01-31

Issue

Section

Nonlinear Analysis

How to Cite

Vertex Cover Hop Dominating Sets in Graphs. (2024). European Journal of Pure and Applied Mathematics, 17(1), 93-104. https://doi.org/10.29020/nybg.ejpam.v17i1.4978

Similar Articles

1-10 of 444

You may also start an advanced similarity search for this article.

Most read articles by the same author(s)

1 2 > >>